# SDR AALA202208299564

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,614 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7024091001
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR LOWER EMERGENCY LIGHT HAS CONNECTOR DAMAGE. REMOVED AND REPLACED R3 DOOR LOWER EMERGENCY LIGHT AND PERFORMED OPERATIONS CHECK IN ACCORDANCE WITH B777-2 AMM 35-51-01-960-802.
